Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 171, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 8, 2007, 2:56 PM MDT for El Paso County, Colorado. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2007, 2:56 PM MDT (20:56 UTC)
- Expired
- Jul 8, 2007, 3:41 PM MDT
- In force
- 45 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 41 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -257 J/kg
- Mixed-layer LCL
- 2774 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- -34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 082057 SVRPUB COC041-082300- /O.NEW.KPUB.SV.W.0171.070708T2056Z-070708T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 256 PM MDT SUN JUL 8 2007 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... THIS INCLUDES THE CITY OF COLORADO SPRINGS... * UNTIL 500 PM MDT... * AT 252 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 9 MILES SOUTHEAST OF FALCON...OR 14 MILES EAST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTH AT 5 MPH. * THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH CENTRAL EL PASO COUNTY INCLUDING SCHRIEVER AIR FORCE BASE AND LOCATIONS ALONG AND SOUTH OF HIGHWAY 24 BETWEEN COLORADO SPRINGS AND ELLICOTT. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3893 10450 3880 10470 3852 10464 3852 10412 $$ METZE
5 follow-up statements
000 WUUS55 KPUB 082101 CCA SVRPUB COC041-082300- /O.COR.KPUB.SV.W.0171.070708T2056Z-070708T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING...CORRECTED NATIONAL WEATHER SERVICE PUEBLO CO 256 PM MDT SUN JUL 8 2007 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... THIS INCLUDES THE CITY OF COLORADO SPRINGS... * UNTIL 500 PM MDT... * AT 252 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 9 MILES SOUTHEAST OF FALCON...OR 14 MILES EAST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTH AT 5 MPH. * THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH CENTRAL EL PASO COUNTY INCLUDING SCHRIEVER AIR FORCE BASE AND LOCATIONS ALONG AND SOUTH OF HIGHWAY 94 BETWEEN COLORADO SPRINGS AND ELLICOTT. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3893 10450 3880 10470 3852 10464 3852 10412 $$ METZE
000 WWUS55 KPUB 082112 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 311 PM MDT SUN JUL 8 2007 COC041-082300- /O.CON.KPUB.SV.W.0171.000000T0000Z-070708T2300Z/ EL PASO CO- 311 PM MDT SUN JUL 8 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT FOR CENTRAL EL PASO COUNTY... AT 309 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 14 MILES SOUTHEAST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTH AT 5 MPH. THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF CENTRAL EL PASO COUNTY INCLUDING SCHRIEVER AIR FORCE BASE AND LOCATIONS SOUTH OF HIGHWAY 94 BETWEEN COLORADO SPRINGS AND ELLICOTT. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. LAT...LON 3893 10450 3880 10470 3852 10464 3852 10412 $$ METZE
000 WWUS55 KPUB 082124 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 324 PM MDT SUN JUL 8 2007 COC041-082300- /O.CON.KPUB.SV.W.0171.000000T0000Z-070708T2300Z/ EL PASO CO- 324 PM MDT SUN JUL 8 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT FOR SOUTH CENTRAL EL PASO COUNTY... AT 317 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 15 MILES SOUTHEAST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH. THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH CENTRAL EL PASO COUNTY SOUTH OF HIGHWAY 94 BETWEEN COLORADO SPRINGS AND ELLICOTT...AND EAST OF INTERSTATE 25 BETWEEN SECURITY AND EL PASO PUEBLO COUNTY BORDER. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. LAT...LON 3882 10445 3878 10468 3852 10464 3852 10412 $$ METZE
000 WWUS55 KPUB 082136 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 336 PM MDT SUN JUL 8 2007 COC041-082300- /O.CON.KPUB.SV.W.0171.000000T0000Z-070708T2300Z/ EL PASO CO- 336 PM MDT SUN JUL 8 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT FOR SOUTH CENTRAL EL PASO COUNTY... AT 334 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 8 MILES EAST OF FOUNTAIN...OR 20 MILES SOUTHEAST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH. THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH CENTRAL EL PASO COUNTY ALONG AND EAST OF INTERSTATE 25 BETWEEN FOUNTAIN AND THE EL PASO PUEBLO COUNTY BORDER. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. LAT...LON 3877 10447 3869 10473 3853 10472 3852 10412 $$ METZE
000 WWUS55 KPUB 082141 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 341 PM MDT SUN JUL 8 2007 COC041-082151- /O.CAN.KPUB.SV.W.0171.000000T0000Z-070708T2300Z/ EL PASO CO- 341 PM MDT SUN JUL 8 2007 ...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR SOUTH CENTRAL EL PASO COUNTY... HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA. LAT...LON 3877 10447 3869 10473 3853 10472 3852 10412 $$ METZE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:25 PM MDT, 31 minutes earlier.
Area forecast discussion, Jul 8, 2:25 PM MDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 225 PM MDT SUN JUL 8 2007 .SHORT TERM... (TONIGHT AND MON) CURRENTLY...HI PRES REMAINED OVER THE DESERT SW...KEEPING NW FLOW ALOFT ACROSS COLORADO. CONVECTION HAD ALREADY DEVELOPED OVER THE HIGHER TERRAIN BY 19Z THIS AFTN. AS OF 2 PM...TEMPS HAVE WARMED INTO THE MID 80S TO MID 90S FOR THE E PLAINS...WITH A DISTINCT FRONTAL BOUNDARY LAYING ACROSS THE SE CORNER OF THE STATE. TONIGHT...MODELS STILL FORECAST WIDESPREAD PCPN BREAKING OUT THIS EVE ACROSS THE E PLAINS...AND STARTING TO LOOK THAT WAY AS HEALTHY STORMS ARE ROLLING OFF THE RAMPART THIS AFTN. KEPT SCATTERED POPS FOR MUCH OF THE E PLAINS THIS EVENING...GRADUALLY TAPERING OFF TO ISOLATED BY MIDNIGHT...THEN LINGERING THE LATEST FOR THE FAR E PLAINS AFTER MIDNIGHT. WITH THE FRONTAL BOUNDARY LAYING ACROSS SE CO...THIS AREA WILL HAVE TO BE MONITORED TONIGHT. MONDAY...EASTERLY SFC FLOW WILL KEEP PLENTY OF LLVL MOISTURE PUSHED UP AGAINST THE E SLOPES OF THE SOUTHERN FRONT RANGE...AND BOTH NAM AND GFS MODELS INDICATE THIS AREA AS THE FOCUS POINT FOR CONVECTION ONCE AGAIN IN THE AFTN. BEING THE FIRST DAY AFTER FRONTAL PASSAGE...ISOLATED POPS EVERYWHERE IS REASONABLE...BUT DID KEEP HIGHER POPS UP AGAINST THE E MTS BY MID-AFTN. 25-30 KTS BULK SHEAR...AND CAPES ANYWHERE FROM 1800-2500 J...SO A FEW STRONG STORMS DURING THE AFTN ALONG THE I25 CORRIDOR PROBABLE. FEEL NUMERICAL GUIDANCE WAS A BIT OPTIMISTIC WITH MAX TEMPS...SO LEANED TOWARDS THE COOLER END OF TEMPS. MOORE .LONG TERM... (TUE THROUGH SUN) ...ACTIVE WEATHER PATTERN POSSIBLE THIS WEEK... LITTLE TIME FOR DISCUSSION GIVEN MONITORING RADAR FOR STRONG- SEVERE CONVECTIVE PRECIPITATION. IN GENERAL...LARGE HOT HIGH(99F OR HIGHER) TO REMAIN ANCHORED OVER THE GREAT BASIN AND AZ THROUGH THE PERIOD. GFS CONTINUES TRYING TO MIGRATE HIGH EASTWARD INTO THE CNTRL/SRN ROCKIES...BUT GUT FEELING SAYS IT WILL REMAIN FURTHER W...ESPECIALLY SINCE THE GFS HAS LATELY BEEN TOO AGGRESSIVE WITH THE EWD MIGRATION OF THE HOT HIGH. IT WILL LIKELY REMAIN OVER THE SIGNIFICANT DROUGHT AREAS IN THE W FOR A WHILE. ALSO...THE DGEX SEEMS HAVE A BETTER TRACK RECORD WITH THE OVERALL UPPER LEVEL PATTERN IN THIS REGION...AND IT CONTINUES THE HOT UPPER LEVEL HIGH OVER THE DESERT SW/AZ THROUGH THE PERIOD. THIS PUTS CO...ESPECIALLY ERN CO...ON THE NE QUADRANT OF THE RIDGE. CONCEPTUALLY...THIS IS ALWAYS THE ACTIVE WEATHER AREA WITH OCCASIONAL MESOSCALE CONVECTIVE SYSTEMS FORMING AND RIDING DOWN THE RIDGE. TEMPERATURES WILL LIKELY REMAIN AROUND OR SLIGHTLY BELOW SEASONAL AVERAGES WITH SOME AREAS OUT E BEING A FEW CATEGORIES BELOW AVERAGE READINGS. FRONTAL BOUNDARY INTRUSIONS ACROSS ERN CO WILL SOLELY DEPEND ON WHERE AND WHEN MESOSCALE CONVECTIVE SYSTEMS FORM. IT COULD POSSIBLE BE EVERY OTHER DAY. THE POTENTIAL IMPACT WEATHER COULD BE THUNDERSTORMS PRODUCING HEAVY RAIN...SOME HAIL...GUSTY WINDS...AND CLOUD TO GROUND LIGHTNING EACH DAY ACROSS THE AREA. A FEW STRONG-SEVERE THUNDERSTORM DAYS IS NOT OUT OF THE QUESTION IN THIS PATTERN. TRYING TO TIME THESE MESOSCALE CONVECTIVE SYSTEMS IS USUAL A BIG CHALLENGE THIS FAR OUT. METZE && .AVIATION... GUSTY WINDS WILL BE PROBABLE DUE TO OUTFLOW FROM SCATTERED STORMS DEVELOPING OVER THE FRONT RANGE AND RAMPART RANGE THIS EVENING... ESPECIALLY FOR KCOS AND KPUB. LLVL WIND SHEAR WILL ALSO BE A CONCERN FOR KCOS THROUGH ABOUT 03Z THIS EVENING. WINDS ALOFT WILL BE OUT OF THE N-NW...WHILE SFC WINDS WHEN NOT GUSTY AND ERRATIC DUE TO OUTFLOW WILL BE OUT OF THE E-SE UNTIL AROUND 03Z. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 27/17
Hazardous weather outlook, Jul 8, 6:41 AM MDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 641 AM MDT SUN JUL 8 2007 COZ058>089-093>099-091300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 641 AM MDT SUN JUL 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE ACROSS THE SOUTHEAST PLAINS THIS AFTERNOON. THIS FRONT WILL CAUSE A FEW THUNDERSTORMS TO DEVELOP OVER THE AREA. ONE OR TWO OF THESE STORMS MAY BECOME SEVERE AND PRODUCE WIND GUSTS UP TO 60 MPH AND HAIL UP TO 1 INCH IN DIAMETER. THE BEST CHANCE OF STRONGER STORMS WILL BE OVER THE PLAINS...GENERALLY ALONG AND NORTH OF HIGHWAY 50. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO THROUGH THE PERIOD. THE STRONGEST AND MOST NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE SOUTHEAST MOUNTAINS AND PLAINS...WHERE A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE EACH DAY. VERY LARGE HAIL...DAMAGING WINDS...LOCALIZED FLASH FLOODING...AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY THREATS WITH THUNDERSTORMS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. AN ACTIVE WEATHER PATTERN WILL SEND A SERIES OF COLD FRONTS THROUGH SOUTHEAST COLORADO THROUGH THE WEEK. THESE COLD FRONTS WILL BE RESPONSIBLE FOR INCREASING THE LOW LEVEL MOISTURE ACROSS THE EASTERN SLOPES OF THE SOUTHEAST MOUNTAINS AND THE SOUTHEAST PLAINS...WHICH WILL INCREASE THE RISK FOR STRONG TO SEVERE THUNDERSTORMS ACROSS THE AREA EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE AFTER 2 PM THIS AFTERNOON ACROSS THE PLAINS.
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.